# SDR CALA2018040301090

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 111,474 hours, 17,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143T82363
- Condition: Corroded
- Location: Bs 510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO 5R PDU, OTBD FWD MOUNT ATTACH SUPPORT FOUND CORRODED AT BS 510.  THE SUPPORT WAS REPLACED IAW SRM 51-10-02, AND SRM 51-40-02.
